Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Having dry scalp and hair loss. Can you suggest an effective shampoo?

hello sir, everyday when i comb my hair i loose so much of hair & i ve mild dry scalp also. i m using clinic plus shampoo Or sometimes all clear shampoo. but i didn t see any difference in that. it doesn t work fine. nowaday s my hair becomes very thin & from my root the hair fall is more. please advise me with some special shampoo. thnx
Asked On : Fri, 10 Aug 2012
Answers:  1 Views:  112
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, Sriramma,
Thanks for query.
It seems that you might have some lesion on your scalp.
This problem may occur if you have dandruff,fungal infection or dermatitis of scalp.
This is possible if you are having anemia.
Take some multivitamin supplements and use shampoo and hair oil containing vitamin E.
Consult dermatologist and find out the cause and go for treatment accordingly.
Ok and bye.
Answered: Fri, 10 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor